Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 138, NWS St. Louis, MO

June 15, 2009Crawford County, Iron County, Washington County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 15, 2009, 11:25 AM CDT for Crawford County, Iron County, Washington County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2009, 11:25 AM CDT (16:25 UTC)
Expired
Jun 15, 2009, 12:15 PM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Crawford County, MO, Iron County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 117 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 10:34 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.8
Supercell composite
18.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 151625
SVRLSX
MOC055-093-221-151715-
/O.NEW.KLSX.SV.W.0138.090615T1625Z-090615T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1125 AM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1215 PM CDT

* AT 1124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 5 MILES SOUTH OF CHERRYVILLE...OR 14 MILES SOUTH OF
  STEELVILLE...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VIBURNUM...COURTOIS...BIXBY...DAVISVILLE AND DILLARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3769 9117 3770 9132 3778 9132 3778 9139
      3788 9120 3779 9087 3760 9095 3759 9116
TIME...MOT...LOC 1625Z 288DEG 22KT 3777 9128

$$

GLASS
3 follow-up statements
000 
WWUS53 KLSX 151649
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CDT MON JUN 15 2009

MOC055-151659-
/O.CAN.KLSX.SV.W.0138.000000T0000Z-090615T1715Z/
CRAWFORD MO-
1149 AM CDT MON JUN 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...

LAT...LON 3759 9116 3774 9116 3774 9111 3786 9110
      3779 9087 3760 9095 3760 9103 3759 9106
TIME...MOT...LOC 1649Z 288DEG 22KT 3773 9111

$$

MOC093-221-151715-
/O.CON.KLSX.SV.W.0138.000000T0000Z-090615T1715Z/
IRON MO-WASHINGTON MO-
1149 AM CDT MON JUN 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHWESTERN WASHINGTON AND IRON COUNTIES...

AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR VIBURNUM...OR 21 MILES SOUTHEAST OF STEELVILLE...MOVING EAST AT
25 MPH.

LOCATIONS IMPACTED INCLUDE...
  BIXBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3759 9116 3774 9116 3774 9111 3786 9110
      3779 9087 3760 9095 3760 9103 3759 9106
TIME...MOT...LOC 1649Z 288DEG 22KT 3773 9111

$$

GLASS
000 
WWUS53 KLSX 151701
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 PM CDT MON JUN 15 2009

MOC221-151711-
/O.CAN.KLSX.SV.W.0138.000000T0000Z-090615T1715Z/
WASHINGTON MO-
1201 PM CDT MON JUN 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON COUNTY
IS CANCELLED...

LAT...LON 3759 9116 3770 9116 3774 9115 3773 9090
      3760 9095 3760 9103 3760 9104 3759 9110
TIME...MOT...LOC 1701Z 288DEG 22KT 3771 9102

$$

MOC093-151715-
/O.CON.KLSX.SV.W.0138.000000T0000Z-090615T1715Z/
IRON MO-
1201 PM CDT MON JUN 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR IRON COUNTY...

AT NOON CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR BIXBY...OR 21 MILES SOUTHWEST OF POTOSI...
MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN IRON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3759 9116 3770 9116 3774 9115 3773 9090
      3760 9095 3760 9103 3760 9104 3759 9110
TIME...MOT...LOC 1701Z 288DEG 22KT 3771 9102

$$

GLASS
000 
WWUS53 KLSX 151717
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1217 PM CDT MON JUN 15 2009

MOC093-151728-
/O.EXP.KLSX.SV.W.0138.000000T0000Z-090615T1715Z/
IRON MO-
1217 PM CDT MON JUN 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR IRON COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM.

LAT...LON 3759 9116 3770 9116 3774 9115 3773 9090
      3760 9095 3760 9103 3760 9104 3759 9110
TIME...MOT...LOC 1701Z 288DEG 22KT 3771 9102

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:29 AM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Jun 15, 6:29 AM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
629 AM CDT MON JUN 15 2009

.DISCUSSION...
/440 AM CDT MON JUN 15 2009/

THE MAIN WX STORY THE NEXT COUPLE OF DAYS WILL BE THE SEVERAL
ROUNDS OF TSRA...WITH THE POTENTIAL NOT ONLY FOR SEVERE BUT ALSO
FOR HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. ONCE THIS PASSES
BY MID WEEK...THEN LOOK FOR SUMMERTIME HEAT AND HUMIDITY TO
ENTER OUR REGION EVEN IF FOR A RELATIVELY BRIEF PERIOD.

CLASSIC SETUP FOR HEAVY RAINFALL WITH AN UNDERLYING THEME ALSO FOR
SEVERE WX POTENTIAL NOW IN PLACE ACROSS THE MID MS VALLEY WITH A
STALLED OUT SFC FRONTAL BOUNDARY ATTM EXPECTED TO SLOWLY DRIFT
NEWD AS A WRMFNT LATER TONIGHT AND INTO TUESDAY. A SERIES OF UPPER
LEVEL DISTURBANCES WILL INTERACT WITH THE VERY MOIST AND UNSTABLE
AIR ALOFT NEAR THE FRONT AND CREATE PRIMARILY TWO MAIN EPISODES
FOR TSRA. THE FIRST IS NOW ONGOING AND WILL CONTINUE THRU AT LEAST
EARLY THIS AFTERNOON WITH LINGERING SCT CONVECTION CONTINUING INTO
THE EARLY EVENING HOURS. AFTER A BRIEF RESPITE FROM THE WX...LOOK
FOR ROUND TWO TO FIRE UP BY LATE EVENING EITHER OVER CNTRL AND WRN
MO AND THEN QUICKLY SPREAD TO MUCH OF THE REST OF THE FA OVERNIGHT
TONIGHT. THIS WILL THEN CONTINUE THRU AT LEAST TUESDAY MORNING...
BECOMING MORE SCT IN COVERAGE HEADING INTO TUESDAY AFTN/EVENING.

HEAVY RAINFALL POTENTIAL IS MAIN CONCERN WITH THIS SETUP...AND
AFTER SOME CONSIDERATION HAVE DECIDED TO HOLD OFF ON ANY FFA THIS
PACKAGE. CURRENTLY FEEL THAT WITH MODERATELY HI FFG VALUES OVER
MUCH OF THE FFA THAT THIS EPISODE TODAY WILL INSTEAD BE A /TABLE
SETTER/ FOR A POTENTIALLY MORE WIDESPREAD FLASH FLOOD EVENT LATER
TONIGHT AND TUESDAY MORNING WITH ROUND TWO. GIVEN THE COMPLEXITIES
INVOLVED IN TRYING TO NAIL DOWN SPECIFICS WITH MCS EVENTS...WILL
DEFER TO THE DAY SHIFT FOR A POSSIBLE FFA ISSUANCE AFTER WE GET A
BETTER HANDLE ON NOT ONLY WHAT FALLS TODAY BUT WHERE ROUND TWO
WILL GET GOING TONIGHT.

ONCE WE GET THE RAIN ALL OUT OF HERE...THE HEAT WILL THEN BUILD AS
H500 RIDGE GETS ITS OPPORTUNITY TO BUILD IN AS NRN CONUS TROF
PUSHES OFF TO THE E. BY THURSDAY...A PRETTY GOOD SETUP FOR VERY
WARM TEMPS WITH SWLY SFC WINDS IN THE WAKE OF THE WRMFNT PUSHING
N...A STRONG MID LEVEL CAP WHERE H700 TEMPS ARE AROUND +13C WHICH
SHOULD EFFECTIVELY PREVENT MUCH IN THE WAY OF ANY PCPN...AND DRY
RH VALUES THRU THE COLUMN. H850 TEMPS WILL BE AROUND +23 TO +24C
BY THURSDAY AFTERNOON...AND THIS ALL POINTS TO WIDESPREAD MAX
TEMPS IN THE MID 90S WITH STL CITY FLIRTING WITH UPPER 90S.
COMBINED WITH THE HUMIDITY...HEAT INDICES LIKELY WILL EXCEED 100F
FOR THE FIRST TIME THIS YEAR AND PERHAPS 105F IN STL CITY. STAY
TUNED.

TES

&&

.AVIATION...
/611 AM CDT MON JUN 15 2009/
FOR THE 12Z TAFS...SHRA/TSRA SPREAD ACROSS MUCH OF MO THIS MORNING WILL
CONTINUE TO AFFECT THE TAF SITES FOR MUCH THE MORNING. THESE TSRA
ARE EXPECTED TO MOVE SE BY THE AFTERNOON HOURS. THE LATE AFTERNOON
AND EVENING HOURS SHOULD BE DRY WITH ANOTHER ROUND OF TSRA MOVING
INTO THE REGION AFTER MIDNIGHT TONIGHT. FORECAST SOUNDINGS WOULD
SUGGEST LOW MVFR TO IFR CIGS POSSIBLE AT COU...STL AND SUS AHEAD
OF TSRA. HAVE ONLY SCT MENTIONED ATTM DUE TO UNCERTAINTIES.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 15, 4:00 AM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CDT MON JUN 15 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
400 AM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED...PRIMARILY THROUGH
EARLY THIS AFTERNOON AND AGAIN FROM LATE THIS EVENING THROUGH
LATE TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE
POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY
HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING WILL BE A
CONCERN. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON TUESDAY. STRONG TO
SEVERE STORMS ARE POSSIBLE WITH THE POTENTIAL FOR LARGE HAIL AND
DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL WHICH COULD
LEAD TO FLASH FLOODING WILL BE A CONCERN AS 2 TO LOCALLY 4 INCHES
OF RAINFALL APPEAR LIKELY ACROSS THE AREA DURING THIS PERIOD. SEE
THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY.

ADDITIONALLY...HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES
WILL BE POSSIBLE ON THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE MAINLY FOR PORTIONS OF CENTRAL AND
SOUTHEASTERN MISSOURI AS WELL AS THE ST. LOUIS METRO AREA.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 15, 10:47 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      ST. PETERS              38.78N 90.61W
06/15/2009                   ST. CHARLES        MO   NWS EMPLOYEE

            FLOODING WITH ROADS CLOSED AROUND WOODLANDS PARK

&&

EVENT NUMBER LSX0902366

FGLASS
Local storm report, Jun 15, 10:55 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             1 S SABULA              37.39N 90.70W
06/15/2009  E1.50 INCH       IRON               MO   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL REPORTED BY LAW ENFORCEMENT ON
            COUNTY ROAD 118 1 MILE SOUTH OF SABULA

&&

CORRECTED LOCATION...EVENT

EVENT NUMBER LSX0902365

SIPPRELL
Local storm report, Jun 15, 10:59 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1059 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             1 S SABULA              37.39N 90.70W
06/15/2009  E1.75 INCH       IRON               MO   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL REPORTED BY LAW ENFORCEMENT ON
            COUNTY ROAD 118 1 MILE SOUTH OF SABULA

&&

CORRECTED EVENT

EVENT NUMBER LSX0902365

SIPPRELL
Local storm report, Jun 15, 11:10 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1108 AM     HEAVY RAIN       ST. PETERS              38.78N 90.61W
06/15/2009  M2.40 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            STORM TOTAL THUSFAR ... FROM PARK CHARLES SOUTH
            SUBDIVISION

&&

EVENT NUMBER LSX0902367

SIPPRELL
Local storm report, Jun 15, 11:13 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1113 AM     HAIL             15 S FREDERICKTOWN      37.35N 90.30W
06/15/2009  E1.00 INCH       MADISON            MO   PUBLIC

            HAIL RANGING FROM DIME TO QUARTER SIZE

&&

EVENT NUMBER LSX0902368

FGLASS
Local storm report, Jun 15, 11:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 AM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1118 AM     HEAVY RAIN       1 SW FENTON             38.53N 90.46W
06/15/2009  M1.50 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            SPOTTER IS NEAR NEW SUGAR CREEK AND HAWKINS

&&

EVENT NUMBER LSX0902369

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:07 AM CDTFlash Flood WarningLSXCallaway6 hr
Jun 15, 7:41 AM CDTFlash Flood WarningLSXMontgomery, Warren6 hr
Jun 15, 8:28 AM CDTAreal Flood AdvisoryLSXBoone6 hr
Jun 15, 8:54 AM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis4 hr
Jun 15, 9:03 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds42 min
Jun 15, 9:09 AM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis6 hr
Jun 15, 9:44 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds, Saint Francois46 min
Jun 15, 10:25 AM CDTSevere Thunderstorm WarningLSXIron, Madison50 min
Jun 15, 12:03 PM CDTAreal Flood AdvisoryLSXCrawford6 hr
Jun 15, 12:05 PM CDTTornado WarningLSXReynolds25 min
Jun 15, 12:27 PM CDTTornado WarningLSXReynolds33 min
Jun 15, 12:55 PM CDTTornado WarningLSXIron, Reynolds50 min
Jun 15, 3:01 PM CDTAreal Flood WarningLSXSaint Charles, Saint Louis4 hr
Jun 15, 3:42 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more20 hr
Jun 15, 5:53 PM CDTRiver Flood WarningLSXReynolds51 hr
Jun 15, 6:39 PM CDTAreal Flood WarningLSXSaint Charles6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.